# SDR DXTA2009061903692

- Difficulty date: June 18, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N748QS
- Make and model: Gulstm 200
- Aircraft serial: 157
- Aircraft time: 1,893 hours, 1,151 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SLAT/FLAP MX MSG ILLUMINATED WHEN FLAPS SELECTED FROM 12 DEG TO 20 DEG FLAPS REMAINED AT 12 DEG EMERGENCEY DECLARED.  COMPLIED WTH FLAP/SLAT CONTROL AND DRIVE SYS, OPS CHECK WITH NO DEFECTS NOTED REF6200 CMP 275101.  CONECTED RIGGING BOX TO FSECU CHECKED VOLTAGE WITH NO DEFECTS NOTED REF MM 27-51-00.  ECU LIGHT WAS NOT OR DID NOT ILLUMINATE DURING OR AFTER OPS OF THE FLAP/SLATS. "ADC""AOA" "PROBE" LIGHTS WERE ILLUMINATED BUT ARE NOT USED IN THIS ACFT CONFIGURATION.
